American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Yu-Chu Lin and Dong-Ho Tsai. Using Aleksandrov reflection to estimate the location of the center of expansion. Proc. Amer. Math. Soc. 138 (2010) 557-565. MR 2557173.
Abstract, references, and article information   
View Article: PDF

[2] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF

[3] Igor Kukavica. Log-log convexity and backward uniqueness. Proc. Amer. Math. Soc. 135 (2007) 2415-2421. MR 2302562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sergiu Hart and Benjamin Weiss. Decay and growth for a nonlinear parabolic difference equation. Proc. Amer. Math. Soc. 133 (2005) 2613-2620. MR 2146206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ismail Kombe. The linear heat equation with highly oscillating potential. Proc. Amer. Math. Soc. 132 (2004) 2683-2691. MR 2054795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Igor Kukavica. Backward uniqueness for solutions of linear parabolic equations. Proc. Amer. Math. Soc. 132 (2004) 1755-1760. MR 2051137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yunguang Lu. Hölder estimates of solutions to a degenerate diffusion equation. Proc. Amer. Math. Soc. 130 (2002) 1339-1343. MR 1879955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Franziska Kühnemund and Markus Wacker. Commutator conditions implying the convergence of the Lie--Trotter products. Proc. Amer. Math. Soc. 129 (2001) 3569-3582. MR 1860489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ross G. Pinsky. Finite time blow-up for the inhomogeneous equation $u_{t}=\Delta u+a(x)u^{p}+\lambda \phi$ in $R^{d}$. Proc. Amer. Math. Soc. 127 (1999) 3319-3327. MR 1641081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michiaki Watanabe and Shuji Watanabe. The explicit solution of a diffusion equation with singularity. Proc. Amer. Math. Soc. 126 (1998) 383-389. MR 1459156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Russell M. Brown, Wei Hu and Gary M. Lieberman. Weak solutions of parabolic equations in non-cylindrical domains. Proc. Amer. Math. Soc. 125 (1997) 1785-1792. MR 1372024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hisamitsu Serizawa. A semigroup treatment of a one-dimensional nonlinear parabolic equation . Proc. Amer. Math. Soc. 106 (1989) 187-192. MR 953746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alan V. Lair. Uniqueness for singular backward parabolic inequalities . Proc. Amer. Math. Soc. 98 (1986) 56-60. MR 848875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1